In The News

CDC: Third COVID-19 Shot Has Similar Side Effects To Second Jab

https://dailycaller.com/

The Centers For Disease Control and Prevention (CDC) released a report Tuesday saying the side effects of the third shot of the COVID-19 vaccine are similar to those experienced after the second jab with no new, unexpected symptoms.

The report mainly found mild or moderate side effects, including arm pain, fatigue, and headaches. Roughly 28% of participants said they could not perform daily activities due to the side effects, which usually started a day after the injection. Almost 2% of participants sought medical care after receiving the booster and 0.1% of those were hospitalized.

“These initial findings indicate no unexpected patterns of adverse reactions after an additional dose of COVID-19 vaccine; most of these adverse reactions were mild or moderate,” The CDC report said.

Participants in the study reported their side effects through a mobile smartphone app after getting the third shot. The data came from 12,591 volunteers who received the third jab in August.

CDC Director Rochelle Walensky said in a White House press briefing that the report was a positive development and evidence that the third shots were “well tolerated.”

“The frequency and type of side effects were similar to those seen after the second vaccine doses and were mostly mild or moderate and short-lived,” Walensky said in the press briefing.

The report found 79.4% of volunteers who received the Moderna or Pfizer booster said they experienced a reaction at the spot of injection while 77.6% reported the same side effect after the second shot.

At least 74.1% of participants are said to have had a systemic reaction after the third dose, including fatigue or headache, compared with 76.5% after the second dose, according to the report.

Content created by The Daily Caller News Foundation is available without charge to any eligible news publisher that can provide a large audience. For licensing opportunities of our original content, please contact [email protected]

Support Conservative Daily News with a small donation via Paypal or credit card that will go towards supporting the news and commentary you've come to appreciate.

Related Articles

One Comment

  1. So the third shot is also causing the occasional death, myocarditis, paralysis and nerve damage….Oh good!

Back to top button